Ask an expert
Question

05 Nov 2011

Flu
" i have flu,i went to the doctor and i was given Demazin NS Repetab, Sinucon,Moxymax and Trifen. last night i slept with my wife and everything was fine,when i woke up this morning i couldn''t get an erection. what could be the cause?" 
Answer 773 views
Expert
Natural health
natural health

01 Jan 0001

hi

I suggest you speak to your doctor as some of these medications might have had an effect. Address this question to the gp's forum.

kind regards
Dr Debbie - natural health pracittioner
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20003 votes
Vote